Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v42.i8.30
pages 27-35

Multicriteria Distribution of Limited Resources

Albert N. Voronin
National Aviation University of Ukraine, Kiev


The problem of distribution of the given global resource of the system under the constraints, imposed on individual resources. It is shown, that the problem lies in constructing an adequate objective function for optimization of the resource distribution under their limitation. For solving the considered problem, the multicriteria optimization approach is undertaken with the nonlinear trade-off scheme. Model examples are given.

Articles with similar content:

Optimization of Structure and Composition of Information Protection Systems in the Computer-Aided Control Systems
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
A. S. Dubrovin, O. Yu. Makarov, E. A. Rogozin, Yu. E. Didyuk
State Estimation of Distributed Parameters Systems Using Finite-Dimensional Models and Local Measurements with Bounded Noise
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Nikolay N. Salnikov, Anastasiya N. Salnikova
Solution of Certain Initial Control Problems by the Optimal Set Partition Method
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Vladimir E. Kapustyan, Elena M. Kiseleva, L. S. Krokha
A Model of a Certain Class of Dynamical Systems with Discrete State Space
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Victor I. Ivanenko, Nikolay A. Zinchuk
Algorithms for Solving the Problem of Optimal Control with Three-point Unseparated Boundary Conditions
Journal of Automation and Information Sciences, Vol.37, 2005, issue 7
Mutallim Mirzaakhmed ogly Mutallimov, Fikret Akhmed Ali Ogly Aliev